My current Boyfriend suffers from ed and pe, I'm lead to believe this is due to substance abuse from his younger years - he's now clean and in his 30s. We have a stable relationship and have been together for about a year now. He is unable to get an erection without the use of viagra, once he's hard he ejaculates within 5 mintues sometimes less time. I'm worried about his health as he is beginning to show side effects after taking the pills. I'm just looking for anyone in the same situation who can help give me some ideas on how better to deal with this. Thanks for your time.
Hi there, thank you for posting your question. My answer is not intended as a substitute to visiting your own doctor but I hope I can be of some little help.
I can show you how to fix his ED without Viagra. The PE is another days work and maybe you should tackle this first. Its all about Behavioral Therapy. You can talk to a sex therapist or we can do it through mt website.
If you would like to receive a free copy of my information packed e-book on this subject then please order one through my website below. I am only offering this gift while the site is under construction.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Erectile Dysfunction , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.